The myth of ‘addictive personality’

Griffiths, MD ORCID: 0000-0001-8880-6524, 2017. The myth of ‘addictive personality’. Global Journal of Addiction & Rehabilitation Medicine (GJARM), 3 (2). ISSN 2573-2447

[img]
Preview
Text
8984_a508_Griffiths.pdf - Published version

Download (370kB) | Preview
Item Type: Journal article
Publication Title: Global Journal of Addiction & Rehabilitation Medicine (GJARM)
Creators: Griffiths, M.D.
Publisher: Juniper Publishers
Date: 21 August 2017
Volume: 3
Number: 2
ISSN: 2573-2447
Identifiers:
NumberType
10.19080/ GJARM.2017.03.555610DOI
Rights: Copyright © All rights are reserved by Mark D Griffiths. This work is licensed under Creative Commons Attribution 4.0 License.
Divisions: Schools > School of Social Sciences
Depositing User: Jill Tomkinson
Date Added: 25 Aug 2017 14:38
Last Modified: 30 Aug 2017 15:57
URI: http://irep.ntu.ac.uk/id/eprint/31469

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year